# SDR HNAA2016072400226

- Difficulty date: July 21, 2016
- Submitted: July 24, 2016
- Operation: Air carrier
- Aircraft: N837EX
- Make and model: Dhav DHC8102
- Aircraft serial: 217
- Aircraft time: 58,539 hours, 66,757 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443LB
- Part serial: 2313
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY FOUND INOPERATIVE.   R & R THE POWER SUPLY IAW 33-52-00, OPS CHECKED GOOD.
